# SDR DALA2019062503828

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN OF STA Y=851 AND STRINGER 30.   CORROSION ON LOWER SKIN OF STA Y=851 AND STRINGER 30 WAS REPAIRED PER B-717-200 SRM 53-20-70-2R-1 FIG .201.
